National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(76)
ISSN: 0001-8708
年代
1    
Graded algebras of global dimension 3 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:66  Issue:2  Page:171-216  

Artin Michael;   Schelter William F;  

来源数据库:Scopus        

获取全文 问图书馆员

2    
Hook young diagrams with applications to combinatorics and to representations of Lie superalgebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:64  Issue:2  Page:118-175  

Berele A;   Regev A;  

来源数据库:Scopus        

获取全文 问图书馆员

3    
Balanced tableaux 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:63  Issue:1  Page:42-99  

Edelman Paul;   Greene Curtis;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

4    
Combinatorial geometries, convex polyhedra, and schubert cells 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:63  Issue:3  Page:301-316  

Gelfand I.M;   Goresky R.M;   MacPherson R.D;   Serganova V.V;  

来源数据库:Scopus        

获取全文 问图书馆员

5    
Splitting necklaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:63  Issue:3  Page:247-253  

Alon Noga;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
Annihilating ideals of standard modules of sl(2, [formula omitted]) ~ and combinatorial identities 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:64  Issue:3  Page:177-240  

Meurman A;   Primc M;  

来源数据库:Scopus        

获取全文 问图书馆员

7    
Simple injective subfactors 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:63  Issue:2  Page:152-171  

Longo Roberto;  

来源数据库:Scopus        

获取全文 问图书馆员

8    
Presentations of discrete groups, acting on simply connected manifolds, in terms of parametrized systems of Coxeter matrices—A systematic approach 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:63  Issue:2  Page:196-212  

Dress Andreas W.M;  

来源数据库:Scopus        

获取全文 问图书馆员

9    
Convex-invariant means and a pathwise central limit theorem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:63  Issue:3  Page:213-246  

Fisher Albert;  

来源数据库:Scopus        

获取全文 问图书馆员

10    
Equivariant resolution, linearization, and Hilbert's fourteenth problem over arbitrary base schemes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:65  Issue:1  Page:16-34  

Thomason R.W;  

来源数据库:Scopus        

获取全文 问图书馆员

11    
Relative cohomological index theories 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:64  Issue:1  Page:1-31  

Fadell E;   Husseini S;  

来源数据库:Scopus        

获取全文 问图书馆员

12    
A logical approach to asymptotic combinatorics I. First order properties 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:65  Issue:1  Page:65-96  

Compton Kevin J;  

来源数据库:Scopus        

获取全文 问图书馆员

13    
A formula for the characteristic polynomial of an arrangement 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:64  Issue:3  Page:305-325  

Solomon L;   Terao H;  

来源数据库:Scopus        

获取全文 问图书馆员

14    
Automorphisms of det(X ij ): The group scheme approach 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:65  Issue:2  Page:171-203  

Waterhouse William C;  

来源数据库:Scopus        

获取全文 问图书馆员

15    
A maximum principle for non-linear elliptic systems: Boundary fundamental estimates 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:66  Issue:3  Page:291-317  

Campanato Sergio;  

来源数据库:Scopus        

获取全文 问图书馆员

16    
Real and complex interpolation methods for finite and infinite families of Banach spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:66  Issue:3  Page:234-290  

Cwikel Michael;   Janson Svante;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

17    
Fixed points of automorphisms of free groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:64  Issue:1  Page:51-85  

Gersten S.M;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
Stone duality for first order logic 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:65  Issue:2  Page:97-170  

Makkai M;  

来源数据库:Scopus        

获取全文 问图书馆员

19    
Periodic solutions of Kadomtsev-Petviashvili 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:66  Issue:3  Page:217-233  

Schwarz Martin;  

来源数据库:Scopus        

获取全文 问图书馆员

20    
Cohen-Macaulay rings of sections 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:63  Issue:2  Page:172-195  

Yuzvinsky Sergey;  

来源数据库:Scopus        

获取全文 问图书馆员

< 上一页 1 2 3 4 下一页 >
作者信息:×